Issue | Title | |
Volume 17 (1997) | On the Cauchy problem for nonlinear evolution equations and regularity of solutions | Abstract PDF |
Markus Poppenberg | ||
Volume 9, Issue 1 (1989) | On the characterization of the range of an integral functional | Abstract PDF |
O. Caligaris | ||
Volume 16, Issue 1 (1996) | On the class of contact metric manifolds with a 3-τ-structure | Abstract PDF |
David E. Blair | ||
Volume 18, Issue 1 (1998) | On the commutant of the ideal centre | Abstract PDF |
Safak Alpay, Bahri Turan | ||
Volume 10, Issue 2 (1990) | On the conditions for the parallelizability of a compact complex manifold | Abstract PDF |
Chia-Chi Tung | ||
Volume 12 (1992) | On the convex compactness property for the strong operator topology | Abstract PDF |
Jürgen Voigt | ||
Volume 4, Issue 1 (1984) | On the derivatives of the Weierstrass functions with respect to their invariants | Abstract PDF |
E Ferrari | ||
Volume 15, Issue 1 (1995) | On the estimate the ![]() ![]() |
Abstract PDF |
Hasan M. Ymeri | ||
Volume 19, Issue 1 (1999) | On the Euclidean geometry of the double-edged ruler | Abstract PDF |
Victor Pambuccian | ||
Volume 29, Issue 2 (2009) | On the extrinsic principal directions of Riemannian submanifolds | Abstract PDF |
Stefan Haesen, Daniel Kowalczyk, Leopold Verstraelen | ||
Volume 10, Issue 2 (1990) | On the fixed points of the Lie algebras associated with a free group presentation | Abstract PDF |
Reiner Zerck | ||
Volume 10, Issue 2 (1990) | On the fundamental theorem of overlays | Abstract PDF |
Sahin Koçak | ||
Volume 19, Issue 1 (1999) | On the Gauss map of embedded minimal tubes | Abstract PDF |
I.M. Reshetnikova, V.G. Tkachev | ||
Volume 29, Issue 2 (2009) | On the Generalized Bertrand Curves in Euclidean ![]() |
Abstract PDF |
Yung-Ming Cheng, Chun-Chi Lini | ||
Volume 3, Issue 2 (1983) | On the geometry of the Finslerian almost complex spaces | Details PDF |
Sorin Dragomir, Stere Ianus | ||
Volume 26, Issue 2 (2006) | On the geometry of variational calculus on some functional bundles | Abstract PDF |
Antonella Cabras, Josef Janyška, Ivan Kolàr | ||
Volume 31, Issue 1 (2011) | On the global ![]() |
Abstract PDF |
Angela A. Albanese | ||
Volume 25, Issue 1 (2006) | On the mathematical work of Klaus Floret | Abstract PDF |
Klaus D. Bierstedt | ||
Volume 23, Issue 1 (2004) | On The Maximum Jump Number ![]() |
Abstract PDF |
Lin You, Tianming Wang | ||
Volume 29, suppl. 1 (2009) | On the Multiplicative Structure of Quasifields and Semifields: Cyclic and Acyclic Loops | Abstract PDF |
M. Cordero, V. Jha | ||
Volume 27, Issue 1 (2007) | On the normal basis theorem | Abstract PDF PS |
Dieter Blessenohl | ||
Volume 29, suppl. 1 (2009) | On the number of ![]() |
Abstract PDF |
Felix Lazebnik, Keith E. Mellinger, Oscar Vega | ||
Volume 19, Issue 2 (1999) | On the parabolic class numbers of some Fuchian groups | Abstract PDF |
Refik Keskin | ||
Volume 12 (1992) | On the projective ![]() |
Details PDF |
Pawel Domanski | ||
Volume 19, Issue 2 (1999) | On the Relaxation of Some Types of Dirichlet Minimum Problems for Unbounded Functionals | Abstract PDF |
G. Cardone, U. De Maio, T. Durante | ||
Volume 22, Issue 1 (2003) | On the semifield planes of order ![]() |
Abstract PDF |
Minerva Cordero, Raul Figueroa | ||
Volume 12 (1992) | On the space ![]() |
Details PDF |
Kamil John | ||
Volume 7, Issue 2 (1987) | On the universal connection of a system of connections | Abstract PDF |
Antonella Cabras | ||
Volume 10, Issue 1 (1990) | On types of polynomials and holomorphic functions on Banach spaces | Abstract PDF |
H.A. Braunss, H. Junek | ||
Volume 14, Issue 1 (1994) | On vector-valued sequence spaces | Abstract PDF |
L. Frerick | ||
Volume 8, Issue 1 (1988) | On weak cotype and weak type in Banach spaces | Details PDF |
Vania Mascioni | ||
Volume 30, Issue 1 (2010) | On ![]() |
Abstract PDF |
Sanjay Tahiliani | ||
Volume 11 (1991) | One-forms on spaces of embeddings: a frame work for constitutive laws in elasticity | Abstract PDF |
E. Binz, H.R. Fischer | ||
Volume 18, Issue 1 (1998) | One-parameter subgroups and minimal surfaces in the Heisenberg group | Abstract PDF |
Paola Piu, Aristide Sanini | ||
Volume 17 (1997) | Operators of solution for convolution equations | Abstract PDF |
J. Bonet, C. Fernandez, R. Meise | ||
Volume 24, Issues 2 (2005) | Orbit constructions for translation planes of order 81 admitting ![]() |
Abstract PDF |
Norman L. Johnson, Alan R. Prince | ||
Volume 13, Issue 2 (1993) | Order and symmetry of simple games | Abstract PDF |
Axel Ostmann | ||
Volume 13, Issue 1 (1993) | Order polar topologies | Details PDF |
Manjul Gupta, Kalika Kaushal | ||
Volume 10, suppl. 1 (1990) | Orthonormal sets in reproducing Kernel spaces and functional completion | Details PDF |
W.F. jr. Donoghue | ||
Volume 15, Issue 1 (1995) | Oscillating solutions of nonlinear impulsive differential equations with a deviating argument | Abstract PDF |
D.D. Bainov, M.B. Dimitrova, A.B. Dishliev | ||
Volume 3, Issue 2 (1983) | Osservazioni sulla caratteristica di Eulero-Poincaré di varietà riemanniane conformemente piatte di dimensione sei | Details PDF |
Domenico Perrone | ||
Volume 19, Issue 1 (1999) | Ovals with 2-transitive groups fixing a point | Details PDF |
Eliana Francot | ||
Volume 13, Issue 2 (1993) | ![]() |
Abstract PDF |
Saverio Salerno, Antonio Vitolo | ||
Volume 30, Issue 1 (2010) | P-adic Measures and P-adic Spaces of Continuous Functions | Abstract PDF |
A. K. Katsaras | ||
Volume 17 (1997) | Pairs of finite-type power series spaces | Abstract PDF |
P.A. Chalov, M.M. Dragilev, V.P. Zahariuta | ||
Volume 27, Issue 1 (2007) | Parameter functional dependence in an electrochemical model: theoretical and computational issues | Abstract PDF PS |
Benedetto Bozzini, Ivonne Sgura | ||
Volume 23, Issue 2 (2004) | PDEs reduction and ![]() |
Abstract PDF |
Giuseppe Gaeta, Paola Morando | ||
Volume 7, Issue 1 (1987) | Planar projective configurations (Part 1) | Abstract PDF |
N.S. Mendelsohn, R. Padmanabhan, B. Wolk | ||
Volume 20, Issue 1 (2000-2001) | Point-affine quadrangles | Abstract PDF |
Bernhild Stroppel | ||
Volume 25, Issue 1 (2006) | Pointwise multipliers on L1 and related spaces | Abstract PDF |
Hans Jarchow, Louis E. Labuschagne | ||
Volume 27, suppl. 1 (2007) | Preface | Details PDF |
Volume 22, Issue 2 (2003) | Preface | Details PDF |
Cosimo Guido, D. R. Kocinac, Marion Scheepers | ||
Volume 23, Issue 2 (2004) | Preface | Details PDF |
Luigi Martina, Giuseppe Saccomandi, Raffaele Vitolo | ||
Volume 30, Issue 1 (2010) | Primes modulo which almost all Fermat numbers are primitive roots | Abstract PDF |
Amin Witno | ||
Volume 2, Issue 2 (1982) | Problema di derivata obliqua per l’operatore ![]() |
Abstract PDF |
Raffaele Pisani, Maria Tucci | ||
Volume 1, Issue 2 (1981) | Problemi al contorno per sistemi ellittici del primo ordine a coefficienti costanti in aperti di classe ![]() |
Abstract PDF |
Renata Selvaggi, Irene Sisto | ||
Volume 1, Issue 1 (1981) | Problemi parabolici non lineari dipendenti da un parametro | Abstract PDF |
Raffaele Pisani, Maria Tucci | ||
Volume 28, suppl. 2 (2008) | Products of groups and local nearrings | Abstract PDF |
Yaroslav P. Sysak | ||
Volume 1, Issue 1 (1981) | Pseudoconnessioni su varietà fogliettate | Abstract PDF |
Rosa Anna Marinosci | ||
Volume 27, Issue 1 (2007) | Pseudo-symmetric contact 3-manifolds II - When is the tangent sphere bundle over a surface pseudo-symmetric? | Abstract PDF PS |
Jong Taek Cho, Jun-ichi Inoguchi | ||
841 - 900 of 1118 Items | << < 10 11 12 13 14 15 16 17 18 19 > >> |
e-ISSN: 1590-0932